# SDR SWAA2024102837599

- Difficulty date: September 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA101.90 AND 9 INCHES FROM REAR SPAR AT RT HORIZONTAL STABILIZER 2024-572240<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 10-JUN-25;[02] TOOL USED STEP 6: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11 JUN 25.;[03] REPAIRED INSPAR RIB LOCATED STAB STA101.90 AND 9 INCHES FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED WORK PERFORMED AS RII
